MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-35-02
Medical Device Problem Codes Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/10/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products:¿ (b)(4), (b)(4), gps implant kit v2, (b)(4), 320-36-00 , 145-deg pe 36mm hum liner +0, (b)(4), 320-10-00 ,equinoxe reverse tray adapter plate tray +0, (b)(4), 300-01-09 , equinoxe, humeral stem primary, press fit 9mm, (b)(4), 531-55-88 , ergo gps 3.2mm drill kit sterile, (b)(4), 320-20-00 - eq ,reverse torque defining screw kit, (b)(4), 320-20-26, eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(4), 320-20-26 - eq, rev compress screw lck cap kit, 4.5 x 26mm, (b)(4), 320-31-36, glenosphere, 36mm, (b)(4), 320-20-30 , eq rev compress screw lck cap kit, 4.5 x 30mm, (b)(4), 531-78-20 , shouldr gps hex pins kit, (b)(4), 320-15-05,eq rev locking screw, (b)(4), 320-20-18 ,eq rev compress screw lck cap kit, 4.5 x 18mm.
 
Event or Problem Description
It was reported via clinical study that post-op the 69 yo female patient experienced a scapular spine fracture (type 3) without specific known event that was diagnosed during routine follow-up.There was no revision.Gps was used in the initial implant procedure. patient was advised to resume sling for 6 weeks.The patient¿s outcome was last known as continuing.The case report form indicates this event is definitely related to device and definitely related to procedure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4 (remove from initial report-suspect device(s) unknown), g4 (remove 501k from initial report-unknown), h4 (remove from initial report).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3, d1, d4 (remove all from initial report-suspect devices unknown), g4 (remove 501k from initial report-unknown) h2, h6: medical device problem code, component code, type of investigation, investigation findings, investigation conclusion codes.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the fracture cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE SHOULDER SYSTEM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
kate jacobson
MDR Report Key16492726
Report Number1038671-2023-00379
Device Sequence Number15106099
Product Code KWT
UDI-Device Identifier10885862534873
UDI-Public10885862534873
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182536
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-35-02
Device Catalogue Number320-35-02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer11/17/2025
11/17/2025
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date11/18/2025
11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age69 YR
Patient SexFemale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite